Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 133, Number 11

All articles in this issue are freely accessible.

Definite regular quadratic forms over $\mathbb F_{q}[T]$
Wai Kiu Chan and Joshua Daniels.
Proc. Amer. Math. Soc. 133 (2005), 3121-3131
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2160173
Morita equivalences between some blocks for $p$-solvable groups
Yuanyang Zhou.
Proc. Amer. Math. Soc. 133 (2005), 3133-3142
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2160174
Sums of squares in octonion algebras
S. Pumplün.
Proc. Amer. Math. Soc. 133 (2005), 3143-3152
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2160175
Codimension theorems for complete toric varieties
David Cox and Alicia Dickenstein.
Proc. Amer. Math. Soc. 133 (2005), 3153-3162
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2160176
Remarks concerning linear characters of reflection groups
G. I. Lehrer.
Proc. Amer. Math. Soc. 133 (2005), 3163-3169
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2160177
Irreducible polynomials which are locally reducible everywhere
Robert Guralnick, Murray M. Schacher and Jack Sonn.
Proc. Amer. Math. Soc. 133 (2005), 3171-3177
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2160178
An extension of Warnaar’s matrix inversion
X. R. Ma.
Proc. Amer. Math. Soc. 133 (2005), 3179-3189
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2160179
The essential ideal is a Cohen–Macaulay module
David J. Green.
Proc. Amer. Math. Soc. 133 (2005), 3191-3197
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2160180
Set-theoretic complete intersections in characteristic $p$
Margherita Barile and Gennady Lyubeznik.
Proc. Amer. Math. Soc. 133 (2005), 3199-3209
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2160181
Parametric Borwein-Preiss variational principle and applications
Pando Gr. Georgiev.
Proc. Amer. Math. Soc. 133 (2005), 3211-3225
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2161143
Extension of a generalized Pexider equation
János Aczél.
Proc. Amer. Math. Soc. 133 (2005), 3227-3233
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2161144
A covering lemma for rectangles in $\mathbb{R}^{n}$
Robert Fefferman and Jill Pipher.
Proc. Amer. Math. Soc. 133 (2005), 3235-3241
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2161145
Comparison theorems of Hille–Wintner type for dynamic equations on time scales
Lynn Erbe and Allan Peterson.
Proc. Amer. Math. Soc. 133 (2005), 3243-3253
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2161146
A general multiplicity theorem for certain nonlinear equations in Hilbert spaces
Biagio Ricceri.
Proc. Amer. Math. Soc. 133 (2005), 3255-3261
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2161147
On wandering vector multipliers for unitary groups
Guoxing Ji and Kichi-Suke Saito.
Proc. Amer. Math. Soc. 133 (2005), 3263-3269
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2161148
Grüss type inequalities in inner product modules
Dijana Ilisevic and Sanja Varosanec.
Proc. Amer. Math. Soc. 133 (2005), 3271-3280
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2161149
Algebras of operators and closed range
Warren R. Wogen.
Proc. Amer. Math. Soc. 133 (2005), 3281-3284
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2161150
On commuting operators solving Gleason’s problem
D. Alpay and C. Dubi.
Proc. Amer. Math. Soc. 133 (2005), 3285-3293
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2161151
A new result for hypergeometric polynomials
Kung-Yu Chen and H. M. Srivastava.
Proc. Amer. Math. Soc. 133 (2005), 3295-3302
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2161152
Local automorphisms and derivations on certain $C^{*}$-algebras
Sang Og Kim and Ju Seon Kim.
Proc. Amer. Math. Soc. 133 (2005), 3303-3307
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2161153
Porosity and hypercyclic operators
Frédéric Bayart.
Proc. Amer. Math. Soc. 133 (2005), 3309-3316
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2161154
A new representation of the Dedekind completion of $C(K)$-spaces
Z. Ercan and S. Onal.
Proc. Amer. Math. Soc. 133 (2005), 3317-3321
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2161155
Singular perturbation problems for time-reversible systems
Claudio A. Buzzi, Paulo Ricardo da Silva and Marco Antonio Teixeira.
Proc. Amer. Math. Soc. 133 (2005), 3323-3331
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2161156
Cesàro summability in a linear autonomous difference equation
Mihály Pituk.
Proc. Amer. Math. Soc. 133 (2005), 3333-3339
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2161157
Discrete spectra of $C^{*}$-algebras and orthogonally closed submodules in Hilbert $C^{*}$-modules
Masaharu Kusuda.
Proc. Amer. Math. Soc. 133 (2005), 3341-3344
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2161158
Poisson kernels and sparse wavelet expansions
Lorenzo Brandolese.
Proc. Amer. Math. Soc. 133 (2005), 3345-3353
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2161159
On successive coefficients of odd univalent functions
Zhongqiu Ye.
Proc. Amer. Math. Soc. 133 (2005), 3355-3360
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2161160
Cauchy transforms of characteristic functions and algebras generated by inner functions
Alec L. Matheson and Michael I. Stessin.
Proc. Amer. Math. Soc. 133 (2005), 3361-3370
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2161161
The sharp Hausdorff measure condition for length of projections
Yuval Peres and Boris Solomyak.
Proc. Amer. Math. Soc. 133 (2005), 3371-3379
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2161162
Jordan isomorphisms of triangular rings
Tsai-Lien Wong.
Proc. Amer. Math. Soc. 133 (2005), 3381-3388
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2161163
Automatic differentiability and characterization of cocycles of holomorphic flows
Farhad Jafari, Thomas Tonev and Elena Toneva.
Proc. Amer. Math. Soc. 133 (2005), 3389-3394
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2161164
Rigidity of some Weyl manifolds with nonpositive sectional curvature
Maciej P. Wojtkowski.
Proc. Amer. Math. Soc. 133 (2005), 3395-3402
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2161165
Entropy-constrained functional quantization of Gaussian processes
Siegfried Graf and Harald Luschgy.
Proc. Amer. Math. Soc. 133 (2005), 3403-3409
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2161166
Asymptotic Dirichlet problem for the Schrödinger operator via rough isometry
Yong Hah Lee.
Proc. Amer. Math. Soc. 133 (2005), 3411-3420
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2161167
Continuous selections and fixed points of multi-valued mappings on noncompact or nonmetrizable spaces
Lai-Jiu Lin, Ngai-Ching Wong and Zenn-Tsuen Yu.
Proc. Amer. Math. Soc. 133 (2005), 3421-3427
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2161168
Countable dense homogeneity of definable spaces
Michael Hrusák and Beatriz Zamora Avilés.
Proc. Amer. Math. Soc. 133 (2005), 3429-3435
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2161169
A generalized Kakutani-Kodaira theorem
Zhiguo Hu.
Proc. Amer. Math. Soc. 133 (2005), 3437-3440
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2161170
American Mathematical Society